MathSciNet Relay Station
MathSciNet bibliographic data
MR1262940 (95e:47027) 47B10 (46B28 46L99 47A30)
Ball, Keith; Carlen, Eric A.; Lieb, Elliott H. Sharp uniform convexity and smoothness inequalities for trace norms. Invent. Math. 115 (1994), no. 3, 463–482.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement